Repository logo
 

Quantum dynamics of pseudospin solitons in double-layer quantum wall systems (vol 83, pg 1411, 1999)

Date

2000-09

Authors

Kyriakidis, J.
Loss, D.
MacDonald, AH

Journal Title

Journal ISSN

Volume Title

Publisher

Abstract

No abstract available.

Description

Keywords

Citation

Kyriakidis, J., D. Loss, and AH MacDonald. 2000. "Quantum dynamics of pseudospin solitons in double-layer quantum wall systems (vol 83, pg 1411, 1999)." Physical Review Letters 85(10): 2222-2222. Copyright © 2000 American Physical Society.